zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Homoclinical structure of the chaotic attractor. (English) Zbl 1221.34124
Summary: In earlier work [ibid. 14, No. 4, 1486--1493 (2009; Zbl 1221.37030)], a relay system was introduced, which admits a chaotic attractor with Devaney’s ingredients. Now, we prove that the attractor consists of homoclinic solutions. A simulation of the attractor is provided for a pendulum equation.

34C37Homoclinic and heteroclinic solutions of ODE
37D45Strange attractors, chaotic dynamics
37C29Homoclinic and heteroclinic orbits
37C70Attractors and repellers, topological structure
Full Text: DOI
[1] Akhmet, M. U.: Devaney chaos of a relay system, Commun nonlinear sci numer simulat 14, 1486-1493 (2009) · Zbl 1221.37030 · doi:10.1016/j.cnsns.2008.03.013
[2] Akhmet MU. Hyperbolic sets of impact systems. Dyn Contin Discrete Impuls Syst Ser A Math Anal 2008;15:(Suppl. S1):1 -- 2. Proceedings of the 5th international conference on impulsive and hybrid dynamical systems and applications, Beijin: Watan Press; 2008.
[3] Birkhoff GD. Dynamical systems. Providence: Amer Math Soc; 1966.
[4] Smale, S.: Diffeomorphisms with many periodic points, Differential and combinatorial topology, 63-80 (1963) · Zbl 0142.41103
[5] Akhmet, M. U.: On the reduction principle for differential equations with piecewise constant argument of generalized, J math anal appl 336, 646-663 (2007) · Zbl 1134.34048 · doi:10.1016/j.jmaa.2007.03.010
[6] Wiener, J.: Generalized solutions of functional differential equations, (1993) · Zbl 0874.34054
[7] Devaney, R.: An introduction to chaotic dynamical systems, (1990)
[8] Wiggins, S.: Global bifurcation and chaos: analytical methods, (1988) · Zbl 0661.58001
[9] Akhmet MU. Dynamical synthesis of quasi-minimal sets. Int J Bifurc Chaos [accepted]. · Zbl 1176.34009 · doi:10.1142/S0218127409024190